# SDR AWXA9500466

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 21891241
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX-SEA - FLT 840 - DURING TAKEOFF, THE NOSE GEAR DOORS DID NOT COME UP.  GEAR WAS CYCLED AND APPEARED UP AND LOCKED.  AFTER GEAR AND DOORS WERE UP AND LOCKED, LANDING GEAR DISAGREE AND LANDING CONTROL ECAM MESSAGE APPEARED.  FWD PANEL HAD RED CENTER, UNSAFE TRIANGLE ILLUMINATED.  AIRCRAFT RETURNED TO PHX, LANDING UNEVENTFULLY.  MAINTENANCE FOUND NOSE LANDING GEAR SENSOR 13GA TO BE FAULTED.  REMOVED AND REPLACED SENSOR 13GA.  OPERATIONAL CHECK GOOD ON GROUND PER AMM 32-31-00, PAGE 509/519.  NO FAULTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.  (M)
